# SDR DALA1138329860

- Difficulty date: June 4, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- Aircraft time: 2,446 hours, 2,130 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED A BURNING SMELL AFTER TAKEOFF.  RIGHT PACK IMMEDIATELY SECURED AND SMELL DISSIPATED.  FOUND  RIGHT PACK TEMPERATURE VALVE AT FULL HOT AND REPOSITIONED TO MID.  RE-ACTIVATED RIGHT PACK AND SMELL RETURNED.  HIGH PRESSURE BLEED VALVE SECURED AND PACK THEN OPERATED NORMALLY.  APU INLETS & APU WERE FOUND OIL SOAKED BUT LEAK SOURCE WAS NOT IDENTIFIED.  RAN ENGINES & APU IN ALL CONFIGURATIONS AND DID NOT PRODUCE ANY FURTHER ODORS.  PACKS HAD NORMAL OPERATIONAL CHECK.  PERFORMED DUCT BURNOUT PER AMM.  AIRCRAFT OK FOR SERVICE.
